Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 35, Number 5  


To 60th birthday of Yury Ivanovich Zhuravlev
643
The singular-function method for computing the eigenvalues of polynomial matrices
Yu. M. Nechepurenko
646
The relative costs of the Monte Carlo method for solving systems of linear algebraic equations
D. L. Danilov, S. M. Ermakov
661
A new class of interpolating function
I. L. Osipov
677
The convergence of proximal methods to fixed points of extremal mappings and estimates of their rate of convergence
A. S. Antipin
688
A one-dimensional deterministic global minimization algorithm
Ya. D. Sergeyev
705
Non-local properties of solutions of Hamilton's difference equations with external action
Yu. A. Kriksin
718
An initial and boundary value problem for the non-stationary heat-convection equations
A. G. Zarubin
728
On the convergence, uniform with respect to the small parameter, of A. A. Samarskii's monotone scheme and its modifications
V. B. Andreev, I. A. Savin
739
A numerical investigation of forced axisymmetric electric oscillations of an ideally conducting prolate spheroid
A. L. Dyshko, N. B. Konyukhova
753
Computational algorithms for the optimum covering of plane domains by a prescribed number of ellipses
Sh. I. Galiev
772

Scientific communications
The non-uniqueness of the solutions of the basic thermodynamic equation of the mechanics of continuous media in classes of continuous functionals
G. A. Il'yushina
784
An optimum procedure for searching for the global extremum of a locally unimodal function
A. N. Suprun
788
The non-complementarity of equilibrium routings of ring networks
N. S. Vasil'ev
794
The points of a linear manifold nearest the origin of coordinates
V. I. Zorkal'tsev
801
A simulation of the hydrodynamics of the disintegration of a thin film of partially wetting liquid
A. S. Romanov, A. V. Semikolenov
810
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021